# SDR DXTA20061689

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 5,447 hours, 3,339 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 99145584
- Part serial: 321
- Condition: Failed
- Location: Right Elevator
- Part time: 5,447 hours, 3,339 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL300, THE AMBER CAS MESSAGE "PITCH FEEL FAIL" CAME ON FOR ABOUT 5 MIN THEN WENT OUT AND BACK ON FOR ANOTHER 3 MIN.  REMOVED FAILED RT ELEVATOR CONTROL ACTUATOR AND INSTALLED OVERHAULED UNIT IN ACCORDANCE WITH CE 750 MM CH 27-33-00.  OPERATIONAL CHECK GOOD.
